# SDR SWIA201642134

- Difficulty date: April 13, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 31,399 hours, 26,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE CHAFED INBD LOCATION.  REMOVED AND INSTALLED NEW RT INBD FLAP VANE INBD LOCATION IAW SRM.
